MAUDE Adverse Event Report: ABBOTT MEDICAL (AF-ST. PAUL) IONICRF¿ GENERATOR; RFA GENERATOR

ABBOTT MEDICAL (AF-ST. PAUL) IONICRF¿ GENERATOR; RFA GENERATOR
Model Number RFG-IONIC
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During processing of this incident, attempts were made to obtain patient information.
 
Event or Problem Description
It was reported an rfa procedure was abandoned due to generator would not reach a sufficient temperature and would not generate a lesion.
 
Additional Manufacturer Narrative
One ionic rf¿ generator sn (b)(6) was received into the lab for analysis.Visual inspection revealed the input, output connectors and controls appeared to be free of physical damage.Mounting hardware was on the generator.Normal wear was observed on the exterior chassis.Ac power was applied to the ionic rf generator and the system successfully executed the power on self-test (post) with no faults detected.There were no log files to review for the reported event date.All modes were examined in this investigation.Testing of all ports was conducted while monitoring the port temps and impedance.Audible tones emitted were consistent with the modes of operation selected and no issues were observed.No hardware anomalies were detected in this investigation.The returned ionic rf¿ generator was sent to triage.The reported event was not confirmed.Based on the information provided to abbott and the investigation performed, the root cause of the field reported event could not be conclusively determined as the returned ionic rf¿ generator functioned as expected throughout the investigation.

Brand Name
IONICRF¿ GENERATOR
Common Device Name
RFA GENERATOR
Manufacturer (Section D)
ABBOTT MEDICAL (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23521914
Report Number2184149-2025-00176
Device Sequence Number21301593
Product Code GXD
UDI-Device Identifier05415067029317
UDI-Public(01)05415067029317(10)10824131
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFG-IONIC
Device Catalogue NumberRFG-IONIC
Device Lot Number10824131
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown